# SDR IPXA2176479

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F110131602
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT IAW MM 33-51-21, IPC 33-51-21-02.
